# SDR FDEA201409172639

- Difficulty date: September 17, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100488
- Part serial: 442
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER SKIN LIGHTNING HOLE FOUND CRACK & CHAFED AT EDGE. REPAIRED.
